# SDR USAABB02024

- Difficulty date: March 11, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MUC - RIGHT OVERWING ESCAPE SLIDE SQUIB FAILED TEST.  MAINTENANCE CLEANED THE RIGHT BATTERY PACK CONNECTOR.  (M)
